# SDR UPS204592

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND NR 4 SLAT RIB CRACKED AT SLAT STA 48.25.  REPAIRED RIB IAW 727 SRM 57-50-3.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER.
